MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS PC VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS PC VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL5420W
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device involved in the reported event was not returned for evaluation therefore we are unable to determine the root cause of the problem.The lot/device manufacturing records were reviewed and found to be acceptable.Based on all information, no causal factors can be determined and no conclusion can be drawn.
 
Event or Problem Description
A report received from a healthcare professional in (b)(6) indicated that the vit cutter did not cut correctly during the procedure.There was no report of injury or consequences to the patient.

Brand Name
STELLARIS PC VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
MDR Report Key6341247
Report Number0001920664-2017-00063
Device Sequence Number13855707
Product Code HQC
UDI-Device Identifier20757770058130
UDI-Public(01)20757770058130(17)170321
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2017
Device Model NumberBL5420W
Device Lot NumberV5690
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2017
Initial Report FDA Received Date02/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1